# SDR FDEA200912184486

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Part time: 52,273 hours, 21,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR WEB CORRODED AT RT FUEL SHUTOFF VALVE AT VALVE MATING   SURFACE AREA.  REPAIR IAW EA F-5710-131557.  ACCOMPLISHED EA NR F-5710-131557 WING-RT REAR SPAR WEB CORROSION AT FUEL SHUTOFF VALVE, THIS IS A MAJOR REPAIR WITH NO FOLOW=UP INSPECTION REQUIRED.
